Generalized Random Coefficient Estimators of Panel Data Models: Asymptotic and Small Sample Properties

Citation:
Abonazel, M. R., "Generalized Random Coefficient Estimators of Panel Data Models: Asymptotic and Small Sample Properties", American Journal of Applied Mathematics and Statistics, vol. 4, no. 2, pp. 46–58, 2016.

Abstract:

This paper provides a generalized model for the random-coefficients panel data model where the errors are cross-sectional heteroskedastic and contemporaneously correlated as well as with the first-order autocorrelation of the time series errors. Of course, the conventional estimators, which used in standard random-coefficients panel data model, are not suitable for the generalized model. Therefore, the suitable estimator for this model and other alternative estimators have been provided and examined in this paper. Moreover, the efficiency comparisons for these estimators have been carried out in small samples and also we examine the asymptotic distributions of them. The Monte Carlo simulation study indicates that the new estimators are more reliable (more efficient) than the conventional estimators in small samples.

Notes:

n/a

Related External Link

Tourism